# SDR AALA202210215719

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 40,133 hours, 16,352 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 17VL99
- Condition: False Indication
- Location: Windshear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: FALSE WINDSHEAR ALERT DURING TAKEOFF ROLL. REJECTED TAKEOFF BETWEEN 90 AND 100 KNOTS. SAFELY RETURNED TO GATE. REPLACED WEATHER RADAR TRANSCEIVER PER AMM 34-43-41. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
